Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Hot flashes in the face, dizziness, burning sensation, dull pain in the chest. History of Acid Reflux, diarrhea. Suggestions?

HoHi, I'm 51 male, healthy, don't smoke. For about 10-12 years been diagnosed with Acid Reflux & been using Aciphex on & off. 1 & 1/2 month ago had a bad night of diarrhea = lost a lot of liquid and fainted. Doctor gave me an IV for 3 days, EKG showed nothing, blood & stool tests showed high white blood count but they couldn't tell me what infection it was. I stopped Aciphex for 4 days and after feeling better took it again for 2 days....diarrhea started to come back, so I stopped Aciphex.... & switched to Tums. It doesn't help as much but keeping my food portions small (and loosing/gaining weight, hot flashes in the face after meals & stuffed nose - have to use Afrin) I kind of manage. Month and 1/2 later (today's episode) - hot flashes in the face, lightheadedness, dizziness with hissing sound in the ears, chills, dry sinuses, almost fainting feeling, some dull pain in the chest (a little to the left from the middle) where the stomach is with little familiar burning... Should I go back to Aciphex? What if diarrhea comes back?
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
For allergic type symptoms , what drug , you are using ?
Ingredient of aciphex is rabeprazole and this drug causing diarrhea.
Now it is time to switch over to another medicine .
In my opinion ,you should try MOSAPRIDE 5 mg twice in day .
This drug will give you relief in acid Reflux.
Beside this will not develop diarrhea,
Good luck.
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor